# SDR SWAA2019041831827

- Difficulty date: April 15, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 69,717 hours, 40,989 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cap
- Part number: 416A2304
- Condition: Missing
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE COVER MISSING CAP END FOR BUMPER.    REPAIRED CAP END IAW SRM.
